# SDR DHLA2008752001

- Difficulty date: November 21, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Krueger Flap
- Component: Krueger Flap
- Component part number: 65162251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 K-FLAP HAS TWO SEPARATE CRACKS AT BOTTOM CENTER JUST ABOVE BULLNOSE APPROX WS 171.5.  REMOVED AND REPLACED NR 3 K-FLAP OPERATIONAL CHECK GOOD.  IAW M/M 27-81-01.
